System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Mathematical Methods of Operations Research}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 11 ( spośród około 61822 )

Strona: 1[2] Następna
[1] On pure stationary almost Markov Nash equilibria in nonzero-sum ARAT stochastic games / Anna Jaśkiewicz, Andrzej Nowak // Mathematical Methods of Operations Research .- 2015, Vol. 81, s. 169--179, ISSN: 1432-2994, : bibliogr.summ.
Słowa kluczowe: Borel state space, additive nonatomic transition probability, additive reward, nonzero-sum stochastic game
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00186-014-0491-8         Cytowania wg Scopus: 3 [22-04-2019]
[AWCZ-18746] [data modyf: 13-03-2017 10:26]

[2] On stochastic games in economics / Andrzej Nowak // Mathematical Methods of Operations Research .- 2007, Vol. 66, no 3, s. 513--530 : bibliogr.summ.
Słowa kluczowe: games with complementarities, stationary equilibria, stochastic games, supermodular games
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 31 [22-04-2019]
[AWCZ-12521] [data modyf: 03-12-2007 10:28]

[3] Remarks on sensitive equilibria in stochastic games with additive reward and transition structure / Andrzej Nowak // Mathematical Methods of Operations Research .- 2006, Vol. 64, no 3, s. 481--494 : bibliogr.summ.
Słowa kluczowe: Borel state space, nash equilibrium, nonzero-sum stochastic game, sensitive equilibria
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 5 [22-04-2019]
[AWCZ-11251] [data modyf: 07-08-2015 10:21]

[4] Nonzero-sum semi-Markov games with the expected average payoffs / Andrzej Nowak, Anna Jaśkiewicz // Mathematical Methods of Operations Research .- 2005, Vol. 62, no 1, s. 23--40 : bibliogr.summ.
Słowa kluczowe: Borel state space, average payoff criteria, correlated equilibrium, nash equilibrium, nonzero-sum semi-markov game
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 9 [22-04-2019]
[AWCZ-10407] [data modyf: 07-08-2015 10:21]

[5] Construction of Nash equilibria in symmetric stochastic games of capital accumulation / Łukasz Balbus, Andrzej Nowak // Mathematical Methods of Operations Research .- 2004, Vol. 60, no 2, s. 267--277 : bibliogr.summ.
Słowa kluczowe: Nash equilibria, capital accumulation problems, iterative methods in game theory, nonzero-sum stochastic games, resource extraction games
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 15 [22-04-2019]
[AWCZ-9820] [data modyf: 07-08-2015 10:21]

[6] On the optimality equation for zero-sum ergodic stochastic games / Anna Jaśkiewicz, Andrzej Nowak // Mathematical Methods of Operations Research .- 2001, no 54, s. 291--301 : bibliogr.summ.
Słowa kluczowe: Borel state space, average optimal strategies, discrete-time zero-sum stochastic games, the optimality equation
Kod: CZR-JCR    BibTeX   (pkt: [10])
[AWCZ-6269] [data modyf: 07-08-2015 10:20]

[7] Optimal strategies in a class of zero-sum ergodic stochastic games / Andrzej Nowak // Mathematical Methods of Operations Research .- 1999, Vol. 50, s. 399--419 : bibliogr.summ.
Słowa kluczowe: Borel state space, Discrete-time zero-sum ergodic stochastic games, average optimal strategies, overtaking optimal strategies
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 27 [22-04-2019]
[AWCZ-2080] [data modyf: 01-01-2002 00:00]

[8] A note on strong 1-optimal policies in Markov decision chains with unbounded costs / Andrzej Nowak // Mathematical Methods of Operations Research .- 1999, Vol. 49, s. 475--482 : bibliogr.summ.
Słowa kluczowe: Markov decision chains, countable state space, sensitive optimality, unbounded costs
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 5 [22-04-2019]
[AWCZ-2060] [data modyf: 07-08-2015 10:20]

[9] Sensitive equilibria for ergodic stochastic games with countable state spaces / Andrzej Nowak // Mathematical Methods of Operations Research .- 1999, Vol. 50, s. 65--76 : bibliogr.summ.
Słowa kluczowe: Stochastic games, countable state space, sensitive optimality, unbounded payoffs
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 14 [22-04-2019]
[AWCZ-2040] [data modyf: 07-08-2015 10:22]

[10] A counterexample on overtaking optimality / Andrzej Nowak, Oscar Vega-Amaya // Mathematical Methods of Operations Research .- 1999, Vol. 49, s. 435--439 : bibliogr.summ.
Słowa kluczowe: Markov decision chains, overtaking optimality criteria
Kod: CZR-JCR    BibTeX   (pkt: [10])        Cytowania wg Scopus: 8 [22-04-2019]
[AWCZ-2020] [data modyf: 07-08-2015 10:21]

Strona: 1[2] Następna

Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski